Q and A

Question

Just started ART: when will feeling dizzy, tired, weak and the moods swings stop?

I started my treatment last week Monday I always wake up dizzy and tired. i feel different all the time… my legs are burning  I eat a lot and it feels like I am not me anymore.. …sometimes I have energy sometimes I’m too weak to do anything..I don’t understand my mood swings. when will this stop? I’m tired of it. will I go back to my normal self?

Answer

Hi

This sounds like efavirenz is in your combination.

Please see Question 3 at this link:
http://i-base.info/qa/what-are-the-most-asked-questions

Please contact your doctor too to say how bad this is. The side effects usually go done but a few people need to just use a different medicine.

10 comments

  1. Roy Trevelion

    Hi Noku,

    I hope you don’t mind but I’ve made your comment shorter because it is exactly the same as the question above.

    As Simon says, This sounds like efavirenz is in your combination.

    Please see Question 3 at this link:
    http://i-base.info/qa/what-are-the-most-asked-questions

    Please contact your doctor too to say how bad this is. These side effects usually go away but a few people need to just use a different medicine.

  2. Noku

    started my treatment last week Monday I always wake up dizzy and tired.

  3. Roy Trevelion

    Hi Maria,

    Do you mean you are now taking second line ARVs?

    If you are taking efavirenz as part of your HIV meds, please see this Q&A.

    You can talk to your doctor about changing to different meds. Do you have access to your viral load and CD4 count results? Please let us know and also tell us what meds you’re taking.

  4. Maria

    I started my treatment on April it’s 3 months at first I was fine in second time I started to feel dizziness headache n numbness bt I tell my self that that maybe it supposed to be like that what must I do bt I will be normal again?

  5. Roy Trevelion

    Hi Amar,

    Many people have mild side effects in the first week or two of treatment. And then these usually go away. Have you started with efavirenz as part of your meds?

    Please see Question 3 at this link:
    http://i-base.info/qa/what-are-the-most-asked-questions

  6. Amar

    I just started from 2days ago and I’m feeling very giddy all the the time and I was sleeping whole day what should I do it will become normal or not??

  7. Lisa Thorley

    Hi Malizba,

    Do you know what your CD4 count is?

    If you’re feeling like then its important to speak to a doctor. You may need to change treatment. Your eyes shouldn’t be blurry, and if the meds are working you shouldn’t really be losing weight. Though we can give you HIV related info, we can’t medical doctors.

  8. Malizba

    Hi I was diagnosed with HIV last August and started my arvs ( tribuss) together with Winthrop isionazid 300mg and pyridoxine 25mg but ever since I’ve been feeling dizzy,weak and my eyes have become blurry I can’t drive anymore and I’m loosing weight no matter how hard I try to eat healthy or exercise. It really is affecting my job and I can’t afford to go to a Dr so I go to my nearby clinic and they’re always busy one can’t really talk to them as they tell you how busy they are. So what can I do? My chest Burns whenever I take the isioazid and the pyridoxine, please help got infected I June 2017 and went for test in August & immediately started my ARV.

  9. Lisa Thorley

    Hi Buselaphi,

    Tribuss is a generic version of Atripla. The side effects that you mention are common. However, these should go within 2-4 weeks. If you have been taking tribuss for more than 4 weeks, please talk to your doctor. For more info on tribuss please see the following:

    http://i-base.info/guides/1561

  10. Buselaphi

    I just started taking Tribuss in October. I’m not feeling my self.at first it was rash.now I’m always felling tired, dizzy, headache, loss of appetite. I’m felling drowsy. what should I do?

Comment

Your email address will not be published. Required fields are marked *